Flecainide Acetate after ablation not controling rythm

3 weeks after ablation procedure have experienced a lot of pauses between beats. Flecainide Acetate does not contrl it and am experiencing episodes of long pauses 3 - 4 times a day lasting 40 min, frequently feel dizzy at same time. on the max dose and have been to A&E but its not clear if truly fibrilating or extra beats with pauses. If this continues beyond 3 months after ablation what next? Also concerened about max dosage of this meds. Feel as if general health and fitness deteriorating as medication restricing what I can do. Any similar experiences or tips?(written for my mum who has yet to sign up)

2 Replies

  • It takes at least three months for things to settle down after an ablation so it really is early days. What you describe sounds like ectopic beats (missed beats you might say) which are benign although sometimes distressing. Flec probably won't touch it as they are not fibrillation.


  • Were you on Flecainide before the ablation and did it work then?

You may also like...